# SDR SCNA20170929200

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 56,637 hours, 22,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 ABC AND AFT EMER. LIGHTS FAILED CAPACITY FUNCTIONAL TEST. REMOVED AND REPLACED EMERGENCY BATTERY PACK.
